Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a health professional concerning a 24 year old female patient with environmental allergy and migraine syndrome who in November 2006, was vaccinated with a first dose of Gardasil. Concomitant therapy included hormonal contraceptives (unspecified) and allergenic extract. In November 2006, the patient developed episodes of headache and dizziness after receiving the first injection. The episodes lasted 10 minutes and reoccurred 1-2 times per week for unknown number of weeks. In December 2006, the patient was vaccinated with the second dose of Gardasil and then she experienced severe dizziness, nausea, vomiting lasting one week. Since the end of December 2006, the patient had experienced episodes of intermittent imbalance with increasing frequency. The patient had medical evaluation with blood studies, computed axial tomography (CT) scan and magnetic resonance imaging (MRI) of brain. Results of the testing was unknown. The patient has not recovered. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166